# SDR SWIA202164462

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR INTERCOSTAL FWD DD5   (C CHECK RO 2/17/2022)   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REPLACED PAX DOOR INTERCOSTAL FWD DD5 REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG: 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
